# SDR USAA2012082700011

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 39,530 hours, 11,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RIGHT FORWARD ENTRY DOOR WILL NOT ARM.  RE- ROUTED R1 SLIDE LANYARD WHICH WAS TANGLED BELOW THE DOOR.  OP'S CHECK GOOD FOR DOOR SLIDE & MECHANISM.
